MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. G7 OSSEOTI 4 HOLE SHELL 54MM F; PROSTHESIS, HIP

ZIMMER ORTHOPAEDIC MFG. LTD. G7 OSSEOTI 4 HOLE SHELL 54MM F; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product was returned and evaluated.A visual examination of the returned product found a majority of the tyvek was previously removed and one corner of the tyvek was folded.The reported seal failure cannot be confirmed as the product was returned opened, and the blister flange exhibited full tyvek adhesive transfer.A sterility breach also cannot be confirmed as the product was returned opened.Medical records were not provided.A review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause or condition of the device when it left zimmer biomet cannot be determined, as the product was returned opened.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the packaging appeared to not be glued correctly close to the corner, and the surgeon requested another implant.There was no patient involvement, no patient impact, and no surgical delay.No additional information.

Brand Name
G7 OSSEOTI 4 HOLE SHELL 54MM F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16860545
Report Number3007963827-2023-00112
Device Sequence Number5385945
Product Code JDI
UDI-Device Identifier00887868355899
UDI-Public(01)00887868355899(17)320706(10)65451156
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110010245
Device Lot Number65451156
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown